MAUDE Adverse Event Report: SIEMENS HEALTHINEERS AG ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM

SIEMENS HEALTHINEERS AG ARTIS ZEE CEILING; INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Model Number 10094137
Medical Device Problem Code Mechanical Jam (2983)
Health Effect - Clinical Code Insufficient Information (4580)
Date of Event 12/06/2024
Type of Reportable Event Malfunction
Additional Manufacturer Narrative
Siemens is conducting a thorough investigation of the reported events.As this event is under investigation, a root cause has not yet been determined.A follow-up report will be filed upon completion of the investigation.
 
Event or Problem Description
It was reported to siemens that an error occurred while using the artis zee ceiling.During an emergency procedure, the user reported that they received an error message, ¿proximity or qs error¿ which caused limited stand/table movement during 3d.The procedure was continued and finished using an alternate system.We are unaware of any impact to the state of health of the patient involved.Siemens has requested additional information in order to investigate the reported event.
 
Additional Manufacturer Narrative
Detailed investigation of the reported event revealed that during the procedure a proximity switch on the outer side of the c-arm (c-arm peripheral guard) became active.The system displayed the following messages ¿limited stand/table movement, sc¿ and ¿reduced stand/table speed, sc¿ to the user.Consequently, normal system movement (normal speed, auto drive) were restricted, and system movement was only available in the override mode (¿override mode¿ is a mode where collision protection is deactivated, and the system can only be moved manually at slow speed).Analysis of the log files revealed that the system was not used in the override mode after the proximity switch became active.It was determined that the malfunction of the proximity switch of the c-arm was the root cause of the issue.The proximity switch of the c-arm was replaced as part of service activity, which resolved the problem.

Brand Name
ARTIS ZEE CEILING
Common Device Name
INTERVENTIONAL FLUOROSCOPIC X-RAY SYSTEM
Manufacturer (Section D)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 - or-
rittigfeld 1
forchheim 91301
GM  91301
Manufacturer (Section G)
SIEMENS HEALTHINEERS AG
siemensstrasse 1 -or-
rittigfeld 1
forchheim 91301
GM   91301
Manufacturer Contact
anastasia sokolova
40 liberty blvd.
malvern, PA 19355
4843234197
MDR Report Key21025561
Report Number3004977335-2024-00159
Device Sequence Number20924665
Product Code OWB
UDI-Device Identifier04056869010052
UDI-Public(01)04056869010052
Combination Product (Y/N)N
Initial Reporter CountryCH
PMA/510(K) Number
K181407
Number of Events Summarized1
Summary Report (Y/N)N
Serviced by Third Party (Y/N)N
Reporter Type Manufacturer
Report Source Foreign,Health Professional
Initial Reporter Occupation Other Health Care Professional
Type of Report Initial,Followup
Report Date (Section B) 01/28/2025
1 Device was Involved in the Event
1 Patient was Involved in the Event
Is this an Adverse Event Report? No
Is this a Product Problem Report? Yes
Operator of Device Health Professional
Device Model Number10094137
Was Device Available for Evaluation? Yes
Is the Reporter a Health Professional? Yes
Type of Report(Section G)Thirty-Day
Initial Date Received by Manufacturer 12/13/2024
Supplement Date Received by Manufacturer01/28/2025
Initial Report FDA Received Date12/27/2024
Supplement Report FDA Received Date01/28/2025
Was Device Evaluated by Manufacturer? (Y/N) Yes
Is the Device Labeled for Single Use? (Y/N) No
Is This a Single-Use Device that was
Reprocessed and Reused on a Patient? (Y/N)
No
Usage of Device A
Patient Sequence Number1
Patient SexUnknown